# SDR UALA2013040902377

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,298 hours, 16,031 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 EICAS.  REPAIR-  :PERFORMED FIM 26-11-00-10 1 FOUND LOOP TOUCHING CLAMP.  NO OTHER DEFECTS NOTED.  BITE CHECK OK.  LOOP RES 6.02K OHMS.
